Vestibular Migraine and Cervicogenic Headache potentially triggered by Fin

Neurologist believes Fin triggered Vestibular Migraines. I have been experiencing head/ear pressure, vision issues (similar to eye misalignment symptoms), and general wooziness since stopping Fin 4 months ago. All symptoms of VM. I also have Cervicogenic Headaches which may have been caused by the stress/anxiety of the onset of the migraines. This is like a tension headache starting in the neck/back of head. Could also be Occipital Neuralgia.

Neuro says hormone changes can trigger migraines for people with pre-dispositions. While I’ve never had anything like this before, it is possible. Frightening that this drug can do this-- and I’m still not totally convinced about this diagnosis but it lines up on paper. She suggested a diet change (google migraine diet), acupuncture, massage, and vestibular therapies. She resisted putting me on drugs to treat for now.

Wanted to post here after some time to see if others share my symptoms/have any recommendations for treatment/relief. I also wanted to put down Vestibular Migraine here because it describes many symptoms people have and may bring some clarity.

Please keep things positive here. I have since learned that stress exacerbates symptoms.

Yes for the first time I have this… Now this sintomatology go out.

Did you ever get neck pain? I get this strange stiffness that comes and goes throughout the day, usually accompanied by intense brain fog. And then my neck cracks badly.

Yes… Is neurologic.

I also wanted to add as an alternative to VM there is something called PPPD (persistent postural perceptual dizziness) which is more constant than VM which can be more acute and episodic. Hard to differentiate between the two sometimes.

As my first episode was more of an extreme vestibular attack of pulling to one side that basically turned into more mild but constant vestibular disturbances, I may fall more in PPPD than VM.

I have neck stiffness yes, and pain at the base of my skull that radiates upward. Some days are worse than others. That is what I would define as cervicogenic headache- possibly caused directly by fin or a product of extreme stress following the onset on vestibular symptoms.

Whenever I exercise, afterwards the entire back of neck gets inflamed. I have no idea if this is related to propecia or not. I only took .5 mg as a topical a year ago as well.

When you say inflamed do you mean the skin? How can you tell?

No like the feeling inside my neck gets like super tense and stiff. No skin changes really. It’s an internal muscles kind of feeling after exercise

1 Like

me too ,It’s very hard for me to turn around.